# SDR SWAA2023012383346

- Difficulty date: December 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL24.7 WL 208.1 CENTER SECTION 2022-700741<[01] REPLACED STIFFENER ON FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL24.7 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A0060; REV- SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
